# SDR R61A2021112900934

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 34,784 hours, 22,088 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Shear Angle
- Part number: 17066033001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR 86 BETWEEN STG 27R-28R.  REMOVED AND REPLACED SHEAR CLIP AT FR 86BEWTWEEN STRINGER 27R-28R.  REF EMB SRM 51-40-08.
